# SDR NX4R201208200033

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Aircraft: N389ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10489
- Aircraft time: 4,715 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0560059364
- Condition: Frayed
- Location: Ailerons
- Part time: 4,715 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE LT AILERON "DIRECT" CABLE WAS FOUND WORN WITH BROKEN STRANDS.
